... Only been on a few days. Thanks
I take Bupropion 300mg daily. Have been for couple years. I do have dry mouth. But, it could also be from other meds I'm taking. I have not had a loss of appetite which would be good in my case. Haha... I need to lose some weight. I have not gained on it either. My weight has stayed the same... doesn't go up or down :)
robyn; Not sure how long you have been on this But at least for the first few weeks it is very possible to get a dry mouth. And also this is a common problem with eating with this medication it is known as a weight neutral type medication so many people while taking it lose their appetite, But unlike many Antidepressants you normally don't gain a lot of weight. So just make sure you are aware of that and are eating healthy. Chuck1957 PS if you continue to have the dry mouth you could get something like Biotene gum, Or rinse sold in many stores it is a saliva substitute and works pretty good for us on these and other type medications. Chuck.
I've found dry mouth can be a side effect for meds that affect the neurotransmitters other than serotonin (my thinking, not necessarily fact). I've had extreme dry mouth in the past from a different combination of meds. It really messed up my gums, resulting in a lot of dental work. Just be aware of your dental care if the dry mouth continues. There are mouth washes, sprays and gum that can help (that I wasn't aware of previously). I do currently take Wellbutrin XL + others. I do have some dry mouth and have tried to just increase my water intake. I also see the dentist 3x per year rather than the typically recommended 2x per year. I would give it some time if not too bothersome, it could go away or not be so extreme. I share this not to scare but just something to be aware of b/c I wasn't at the time. Wish you well!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2013 • 1 answer
Posted 6 Feb 2013 • 1 answer
Posted 19 Sep 2014 • 3 answers
Posted 3 Aug 2015 • 0 answers
Bupropion: I've increased my dosage to 300 mg. I'm experiencing a bit of dry mouth and I feel as if?
Posted 19 Dec 2015 • 1 answer